# SDR ABXA9700119

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 3911238504
- Condition: Gouged
- Location: Bs 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND STRINGER NR 22 GOUGED BELOW AFT TENSION BOLT AT BULKHEAD 58 RIGHT.  REPAIRED IAW DC-9 SRM 57-03.
